# SDR FXGA201512071547

- Difficulty date: December 11, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,799 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN CRACKED AT NR 2 AT FUEL TANK ACCESS DOOR NR 90.  TO REPAIR A CRACK IN THE UPPER WING SKIN AT THE AFT OTBD CORNER OF NR 2 ALT FUEL TANK ACCESS DOOR NR 90 & REPLACING THE CRACKED ACCESS DOOR DOUBLER.  THE WING SKIN CRACKED EXTENDS BEYOND THE LIMITS OF SB 842.  THE REPAIR WILL BE EXTENDED AFT TO THE AFT SPAR & OTBD TO THE NACELLE ATTACH ANGLE IAW DWG 1547-01.  THE DOOR ACCESS DOUBLER WILL BE REPLACED IAW SB 842.
